I'm 19, very healthy eater, and work out regularly. I took Prednisone for 10 days on a taper, (60mg for 3 days, 40mg for 3 days, 20 mg for 3 days, 10 mg for one day). The last time I took prednisone was Sunday, it is now Wednesday and I'm still feeling the side effects of withdrawal (headaches, nausea, irritability, steroid acne fluctuation, water retention).

I took the Prednisone for what my doctor believed was an allergic reaction to being on birth control for a week, turns out it was just hormonal acne that I had never had before so technically I didn't need the pred in the first place.

I've read many things on the internet that have scared me, people saying these side effects will last for weeks upon weeks... even ones that had only been on Prednisone for a week or two. Hopefully that is because of their own body's metabolism or diet/lifestyle, or due to their lack of tapering-off.

Since the highest dose only lasted 3 days, and since then my body has been learning to adjust to lower levels of prednisone (taper) & eventually none ever since, I hoped that within 3 days I would see some improvement, but it's been very off and on.

How long will it take for my body to totally flush Prednisone out of my system? What can I do to "speed up" or help my body recover?